Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Which vitamin tablet should be taken to avoid sleepiness ?

hello,i am 20 years old female and i am looking for a vitamin that would nt make me sleepy, i tried to take some vitamins(centrum,conzace) and stop using them cause it makes me sleepy and i feel tired the whole day.
Thu, 29 Dec 2011
Report Abuse
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for query.Normally most of the vitamins tablets has nothing do with sleeping.It is the weakness that leads to this.Please talk to your doctor first to see what you exactly required,it is better then just taking any vitamin.bye.
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
i dont advise to take vitamin if u r healthy,
still u want to take then take tab zincovit one daily
it will not cause u sleepy.
generally vitamin do not produce sleepiness
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,

to be alert always you should follow yoga , pranayam, exercise, enough water, fruits and good balanced diet,nuts etc.take more green leafu veg.i think this is enough. no need to take extra vit tabs. follow this regularlyif u still feel sleepy consult a physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doc. I am a vegan who run ultramarathons and also does arduos trekking and I have taken a neurobion tablet in the morning for B12 ( contains cyanocobalamin 200 mcg) however since I ran out of B12 medicine I bought methylcobalamin 500 mcg from a pharmacy and had this after lunch. Which according to your opinion is the best form of B12 I should consume and how frequently. Thanks again

doctor1 MD

Hello Doctor.. I am taking Nurokind G tablets..and im feeling sleepy after taking my med.. My doctor told me like its a vitamin tablet and there will not be any sedative effect.. I am confused as to my doctor is now asking me to take it in the morning..Could you please advise if it is a vitamin tablet...? Thank you in advance..

doctor1 MD

Hi, I am 33 years old female & my weight is only 44 kgs. I have always been thin & never gained weight even when i was pregnant. I have one son who is 7 years old. Pls help me how i can gain weight. I suffer from low haemoglobin counts regularly & also have been detected with calcium oxalate of 4 mm just one month before, i think this has happened bcoz i had taken some calcium & vitamin tablets for gaining weight without doctors prescription (on my own). Pls help me how i can gain enough weight bcoz i think on account of being under weight I feel very low, sluggist, tired & sleepy all the time.

Recent questions on  Vitamins and minerals

doctor1 MD

Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of this i feel feverish most of the time. My physician did test for thyroid , heamoglobin, vitamin d . Total vitamin d is less around 11ng/ml. He has given some tabets and advice for the same. I am using the same since last 10 days, but no relief as such and condition is same. I do take dolo or crocin at times but no help. Is vitamin d is the reason or should I take care of something else as well.

doctor1 MD

I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem like it is related to exercise or work load during the day.........I haven t changed my diet or starting taking new meds. (I take 2700 mg gapapentin for RLS ). It occurs in both legs nearly simulatenously during the middle of the night. I ve increase my water intake - I take a multi-vitamin.

doctor1 MD

I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.

doctor1 MD

Hi , My mom is 57 years old .Recently we had operation of rotator tear of both her hands But still there is problem she is getting lot of pain in knee ,hand shoulder , back . Doctor said that her calcium level is very low. Even i checked her vitamin D that came 17 only . Doctor has sugessted oral vitamin D injection of 6L for three weeks with calcium tablets. My question is that if she takes that then whether she will be out of pain. Even My vitamin D is only 3. please suggest for myself.